Tuesday, May 26, 2009

The Crazy One

On a blogging roll at the moment, don't know if that's a good sign or a bad one. Sometimes I just can't speculate, but sometimes I know that something bad is going to happen.

This morning (01:23am) to be precise, I am in a bit of a torment.

I don't know how to write it down, that's frustrating because I can't get out what I want to.

I didn't take my meds yesterday. That's why I'm awake. If I'd taken them I'd be passed out in bed until mid morning, no doubt.

This is one of my points, those ones I'm trying to make. Badly. The meds keep me level. They keep me what could be called 'sane'.

But they keep me down. They make it hard to talk, hard to see, hard to move... hard to be. I suppose it's really being level, but to a person with bipolar being level is difficult.

Without the meds I have plans... I want to tidy. I want to write love notes to William. I want to stand on the balcony and listen to the waves. I've been awake only 14 hours... that's double what I'd normally manage.

And babies. This medicine could affect a baby developing. But I really want babies.

You're going to read this and think it's a bit eratic. If you've read up, you'll warn me that I'm becoming manic.

I'm not. I'm just the crazy one.

8 comments:

Awareness said...

It is a paradox isn't it? Creativity soars when manic and its such a good feeling to let it flow.... I understand that. The meds dull this doesn't it?

I also know you want babies. there's lots of time ahead of you Niki.

To everything, turn, turn, turn...there is a season....and a time for everything under heaven.

To be settling into a place that is most definately a healing place for you.....take it slow, and quite honestly it will unfold as it should.... no need to get ahead of yourself.

The meds can be adjusted later to find more balance, more energy. It's going on and off them that's not the answer, right?

Independent Chick said...

We're all a little crazy sometimes. We all look to the future, to things we want to do, that's normal, not eratic. But doll, the meds are there for a reason. I'm sure the low feelings aren't the best but things will settle and your energy will resume. Take care of yourself. xx

Nikita said...

Dana you are right. Coming off and on them is a nightmare, hence I took some at 3am and have just begun to wake up.

Man I have some dumb ideas.

xxx

Thanks chick, am back on the meds now. Just a little lapse in sanity.

xxx

Nikita said...

Sorry you guys, am getting back on the meds for sure.
Will be back with an altogether less awkward post asap.

xxx

swile67 said...

I agree with Awareness too and it was what I was going to say, well in a different way!!hehehe! Before I read all of your post I was going to ask you why you go off your meds, but you answered that. My mom has been pretty consistent taking her meds every night ( seroquel) but she adjusts them at times. We can always tell. I hear what you are saying but it is so important to remain consistent. I hope you can get them adjusted to something that suits you and how you want to live without being groggy/foggy!!! My intention is not to be "preachy" sweetie!! Meds are so like taking insulin...constantly having to adjust to make sure all is well! Hope the sunburn is better!

Nikita said...

Aw thank you Karyne, you didn't sound preachy at all.
I take Seroquel too, and have tweaked the times at which I take them juuust a little now so I hope it will be better - and I won't do dumb things like stopping them all together ;)

Despite my constant application of aftersun and aloe vera etc, I am peeling. I hate that.


xxx

Brother David said...

Enjoyed reading a few of your blogs this morning and it is lovely to have so many friends.

A big girl, growing up.
Doing good.

Nikita said...

Thank you for your kind words, Brother David. Welcome to my blog - hope to see you around soon.